Couldn't find what you looking for?

TRY OUR SEARCH!


I wanted to reduce my weight since I am obese. I know many of us want that, but I want to succeed. Anyway, I have a friend who recommended me Relacore. He told me those are diet pills, which must help me. Can you tell me more about this, and its health risks?

Loading...


High levels of cortisol, which is a nasty little stress hormone that cause pounds and is a health threatening, carry more health risks then Relacore. Simply stated, a bulging midsection is not your fault, and then is harmful combination of everyday stress, binge eating, and excess cortisol. This is causing what conspiring to keep you overweight, tired, and thick around the middle. Now you can beat stress-induced belly fat with Relacore, the breakthrough anti-anxiety, mood-elevating pill. Those pills help cut cortisol production by short-circuiting and there are no health risks of that. This is the perfect answer to belly fat, because Relacore is non-sedative, mild anti-anxiety mood enhancer. Take Relacore report an overall feeling of well-being, less anxiety, have much more energy and a greater ability to handle the problems of everyday life. Beside these great effects of Relacore, it also helps balance hormone levels that cause stress-induced obesity and binge eating. If your exercise time is limited, Relacore is the best way to control the accumulation of cortisol and fat. There are no known health risks and you are completely safe with these pills.
Reply

Loading...

Started taking Relcore around mid January. After taking a few pills, I started to feel my body ache all over. These achings occured around my upper and lower legs, lasting 24 hours. I wasn't able to sleep at night. I felt bruised all over. I haven't lost any weight. Besides that, I actually gained weight! Just like many other diet pills, Relacore was a waste of money.
Reply

Loading...

My mom died on 11th April 2007 from Multi-organ failure which was the result of pancreatitis. According to the doctors pancreatitis is caused by excess alcohal consumption or scorpion sting, which she was of neither. They have an idea that RELACORE may have induced this condition, there is little research but the few research available states that Relacore can lead to pancreatitis or accute pancreatitis. Her conditon moved from stable to accute in a matter of hours. I took her to the hospital on sunday and she passed away by the wednesday. Teh doctors suggest that if you are on it for over 6 months it can lead to serious issues like my mom's. All medication is made with you body in mind. Please I recommend that you do not take it unless it is FDA APPROVED and proper reserach has been done...your pancreaus control all our major organs (heart, lung and kidney)....its not a nice feeling to know that a simple tablet can lead to this especially a tablet for something like diet or stress....stress can be delt with differently like change of lifestyle...Its your choice fro life or a POSSIBLE slow death....
Reply

Loading...

I have been taking relacore about 3 days now - I am a healthy, post natal (3mths), active 30 yo - and so far I really like them!
My mood has definitely improved - I feel lighter and more relaxed - I have noticed less of a "bloat" feeling in my abdomen - and possibly a degree of shrinkage ALREADY - - as with any drug there are risks - but i have def enjoyed these "weight loss" pills in comparison with others that have caused jitters and shaking from being full of caffeine.
Reply

Loading...

I have used Relacore on and off for about three years. I loose 8 pounds a week on them with out any exercise. But as soon as I see my stomach shrink I stop i get lazy. I haven't had any side effects. I don't stay on them no more than three weeks. I think they work for me everyone is different.
Reply

Loading...

i have used Relacore on and off for 5 years and I love it! I used to struggle mildly with anxiety and it helps with that, as well as calming me when I'm stressed. I only use it 3-4 months a year, usually around March I start it to lose some winter weight that I put on. :-) But as long as you don't use it all year long, I think you're fine! It works wonders for me. I would recommend it to anyone. Just make sure you take it 3 times a day with a FULL glass of water, if not, you may not see the weight loss effects that you're after.

toni
Reply

Loading...

Sorry for your loss. I too had pancreatitis. Mine was chronic with acute spells. In a nut shell, I was in pain 24/7 and throwing up stomach juice. My drs at the Univ of Minnesota finally decided to take mine out and I have been having my own set of problems with that. What I want to share with you is that the Univ of MN has studied this particular problem and has recently found that chronic pancreatitis can be genetic! Your mom probably lived with upper right quadront pain for a number of years without acknowledging it (I lived with it for 10 years without acknowledging it). It is similar to the pain you feel when you are 8 months prego and your baby puts its foot in your upper right rib cage. Please keep this in mind as you go into your 30's and 40's. Hope you are living well.
Reply

Loading...


Relacore is a waste of money abd very unhealthy!!!

Reply

Loading...

After reading so much reviews on Relacore, I bought a bottle, but not sure if it will work. I have a lot of belly fat and the product claims that it work for belly area so will give it a try. Let’s hope for the best. Fingers crossed!!! Have read review about Relacore on Consumer Health Digest.

Reply

Loading...


The FDA approves drugs consistently that end up being recalled due to safety hazards and even death. My point is that FDA approval never guarantees safety, and they will never approve natural remedies. I am sorry that anyone has any health issues, and I am very sorry that your mother died of pancreatitis.
Reply

Loading...